# SDR FDEA201108123248

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Part time: 74,822 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 8-5710-7-5007, PT 2 MISDRILLED HOLE WHILE REMOVING    FASTENERS.  REPAIRED MISDRILLED HOLES BY REWORKING IAW EA 8-5710 -150976.  MAJOR REPAIR.
